Yeast rash/die off rash

Home The Candida Forum Candida Questions Yeast rash/die off rash

This topic contains 2 replies, has 3 voices, and was last updated by  raster 6 years, 9 months ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #87248

    ATTCmelissa
    Member
    Topics: 13
    Replies: 15

    I tried grapefruit seed extract as an antifungal a couple of weeks ago. I stopped it then because I started to have these little spots on my face that would itch and then turn into tiny little pimples. It also caused a couple spots on the bridge of my nose to break out in these little pimple like things.
    I’ve had problems breaking out in that area before. Ever since I got off the antibiotics a year ago.
    I was wondering if this was a die off reaction or a possible allergy to grapefruit seed extract because I just started the gfse yesterday again and my nose bridge has the little pimples on it again near where they were last time.

    #87250

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    ATTCmelissa wrote: I tried grapefruit seed extract as an antifungal a couple of weeks ago. I stopped it then because I started to have these little spots on my face that would itch and then turn into tiny little pimples. It also caused a couple spots on the bridge of my nose to break out in these little pimple like things.
    I’ve had problems breaking out in that area before. Ever since I got off the antibiotics a year ago.
    I was wondering if this was a die off reaction or a possible allergy to grapefruit seed extract because I just started the gfse yesterday again and my nose bridge has the little pimples on it again near where they were last time.

    There’s no way of knowing for absolute certainty what’s causing the reaction at this point, although, you could test another antifungal and see what happens.

    Able

    #87263

    raster
    Participant
    Topics: 104
    Replies: 6838

    You are detoxing via the skin while others detox via the lungs or bowels. If you get your liver in better shape, you likely won’t detox via the skin as much. Antifungals kill candida which releases toxins and thats why you are getting acne in my opinion. Killing parasites can cause this as well.

    -raster

Viewing 3 posts - 1 through 3 (of 3 total)

The topic ‘Yeast rash/die off rash’ is closed to new replies.